UM

Browse/Search Results:  1-10 of 56 Help

Selected(0)Clear Items/Page:    Sort:
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite  |  View/Download:7/0  |  Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations Conference paper
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Lin, Xuelei;  Ng, Michael K.;  Sun, Haiwei
Favorite  |  View/Download:120/0  |  Submit date:2018/10/30
Block Lower Triangular  Toeplitz-like Matrix  Diagonalization  Separable  Block Is An Element of-circulAnt Preconditioner  Time-space Fractional Diffusion Equations  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite  |  View/Download:17/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
Approximate inversion method for time-fractional subdiffusion equations Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018,Volume: 25,Issue: 2
Authors:  Lu, Xin;  Pang, Hong-Kui;  Sun, Hai-Wei;  Vong, Seak-Weng
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Approximate Inversion Method  Block Lower Triangular Toeplitz Matrix  Fast Fourier Transforms  Matrix Polynomial  Time-fractional Subdiffusion Equations  
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 49-69
Authors:  Zhou,Zhiqiang;  Ma,Jingtang;  Sun,Hai wei
Favorite  |  View/Download:2/0  |  Submit date:2019/05/27
American Option Pricing  Fractional Diffusion Equations  Free-boundary Problems  Hyperbola Contour Integral  Laplace Transform Methods  Toeplitz Matrix  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2018
Authors:  Zhi-Wei Fang;  Michael K. Ng;  ·Hai-Wei Sun
Favorite  |  View/Download:4/0  |  Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite  |  View/Download:7/0  |  Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A Convergence Analysis of the MINRES Method for Some Hermitian Indefinite Systems Conference paper
Authors:  Xie, Ze-Jia;  Jin, Xiao-Qing;  Zhao, Zhi
Favorite  |  View/Download:0/0  |  Submit date:2018/10/30
MINRES  Convergence bound  Hermitian indefinite  Toeplitz system  
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 76,Issue: 3,Page: 605-616
Authors:  Huang, Yun-Chi;  Lei, Siu-Long
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Block Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks  Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion  Divide-and-conquer Strategy  Fast Fourier Transform  Time-space Fractional Partial Differential Equations  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:9/0  |  Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability